Wydział Matematyki i Informatyki UJ - lista publikacji

3401-3600 z 4910.

2006

1510.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1505.
Undecidable problems concerning densities of languages, Discrete Mathematics and Theoretical Computer Science Proceedings (2006), 69-76
1504.
On-line Coloring of I_s-free graphs and co-planar graphs, Discrete Mathematics and Theoretical Computer Science Proceedings vol. AF (2006), 61-68
1502.
On-line adaptive chain covering of upgrowing posets, Discrete Mathematics & Theoretical Computer Science Proceedings vol. AF (2006), 37-48
1501.
Witold Majdak, Jan Stochel, Z.Sebestyén,J.E.Thomson
A local lifting theorem for subnormal operators,, PROC. AMER. MATH. SOC. 134 (2006), 1687-1699
1498.
Robert Wolak, M.Saralegi-Aranguren
1497.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36
1496.
Antoni Leon Dawidowicz, Hanna Mańkowska-Pliszka, Zofia Sikorska-Piwowska
Evolution or creationism?, Studia Bobolanum (2006),
1494.
Jorge Buescu, Marcin Kulczycki, Ian Stewart
1491.
Bounded normal operators in Pontryagin spaces, OPER. THEORY ADV. APPL. 162 (2006), 231-251
1481.
1472.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14
1470.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
1467.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
1466.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
1464.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
1459.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
1457.
Lifting of $p$-forms to higher order cotangent bundles, An. Stint. Univ. Al. I. Cuza. Iasi. Mat. (n.s) Lil, S.i. Mathematica vol. f.2 (2006), 411-416
1455.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
1453.
1452.
Marek Jarnicki, Peter Pflug

2005

1446.
An automaton that recognizes the base of a semiretract, Words 2005, 5-th International Conference On Words (2005), 235-247
1442.
On Sensitivity of Optimal Solutions to Control Problems for Hyperbolic Hemivariational Inequalities, (2005), "Control and Boundary Analysis", Marcel Dekker (gałąź Taylor & Francis Group)
1441.
Existence of Solutions to Evolution Second Order Hemi- variational Inequalities with Multivalued Damping, (2005), "System Modeling and Optimization", Springer Verlag (połaczony z Kluwer Academic Publishing)
1432.
Leszek Gasiński, Nikolaos S. Papageorgiou
Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems, CRC Press (gałąź Taylor & Francis Group), 2005
1431.
Leszek Gasiński, Nikolaos S. Papageorgiou
1430.
Leszek Gasiński
Evolution hemivariational inequality with hysteresis and optimal control problem, Lecture Notes in Pure and Applied Mathematics vol. 240 (2005), 157-168
1429.
1428.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1427.
Leszek Gasiński, Nikolaos S. Papageorgiou
1425.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
Nontrivial solutions for semilinear hemivariational inequalities resonant at higher eigenvalues, Acta Scientiarum Mathematicarum (szeged) vol. 71 (2005), 581-602
1419.
Approximation Simply Characterized., Electronic Notes in Theoretical Computer Science vol. 140 (2005), 113-117
1418.
Conditional Densities of Regular Languages, Electronic Notes in Theoretical Computer Science (2005), 67-79
1416.
Probabilistic approach to the lambda definability for fourth order types, Electronic Notes in Theoretical Computer Science (2005), 41-54
1415.
Variants of Online Chain Partition Problem of Posets, Electronic Notes in Theoretical Computer Science vol. 140 (2005), 3-13
1412.
1411.
Logarithmic concavity, unitarity and selfadjointness, BANACH CENTER PUBL. 67 (2005), 335-348
1408.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
1407.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren
1404.
1399.
Subnormality and cyclicity, BANACH CENTER PUBL. 67 (2005), 349-356
1398.
Dominik Kwietniak, M.Misiurewicz
Exact Devaney chaos and entropy, QUAL. THEORY DYN. SYST. 6 (2005), no.1, 169--179
1396.
Favard's theorem modulo an ideal, OPER. THEORY ADV. APPL. 157 (2005), 301-310
1393.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
1390.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
1389.
1385.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
1384.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
1379.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
1378.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
1377.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
1371.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
1370.
1367.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33
1364.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10
1363.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)
1358.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
1357.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
1355.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
1352.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
1351.
Miroslav Doupovec, Włodzimierz Mikulski
Prolongation of connections to vertical bundles, Differential Geometry and Its Applications, Matfyz. Prague (2005), 217-227
1350.
1349.
1347.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
1344.
Canonical affinors on the tangent bundle of a symplectic manifold, Differential Geometry and Its Applications, Matfyz. Prague (2005), 341-348
1342.
1341.
1340.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1
1339.
Geometry of the Jelonek set, J. PURE APPL. ALGEBRA 198 (2005), 317--327

2004

1336.
Tomasz Szemberg, Halszka Tutaj-Gasińska
Seshadri fibrations on algebraic surfaces, Annales Academiae Pedagogicae Cracoviensis vol. 23 (2004), 225-229
1332.
Decidability of simple brick codes vol. Trends in Mathematics (2004), "Mathematics and Computer Science III (Algorithms, Trees, Combinatorics and Probabilities)", Birkhäuser
1325.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1324.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1322.
Leszek Gasiński, Nikolaos S. Papageorgiou
1321.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1320.
1319.
Jan Stochel, Z.Sebestyén
Reflection symmetry and symmetrizability of Hilbert space operators, PROC. AMER. MATH. SOC. 133 (2005), 1727-1731
1315.
Robert Wolak, BoyomM.N.WolakR.
Local structure of Koszul-Vinberg and of Lie algebroids, BULL. SCI. MATH. 128 (2004) 467-479
1313.
Zofia Denkowska, Maciej Denkowski
Kuratowski convergence of the sections of a definable set, RICERCHE MAT. LIII.2 (2004), PP. 291-300
1312.
Locally Nilpotent Monomial Derivations, BULL. POLISH ACAD. SCI. MATH. VOL. 52, no. 2, (2004) ,119--120
1311.
Notes on q-deformed operators, STUDIA MATH. 165 (2004), 295-301